Welcome, Guest. Please login or register.
August 14, 2022, 04:52:21 am

Login with username, password and session length


Members
Stats
  • Total Posts: 765509
  • Total Topics: 65259
  • Online Today: 135
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 95
Total: 97

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Symtuza I ran out of it  (Read 721 times)

0 Members and 1 Guest are viewing this topic.

Offline Jyuma80

  • New Member
  • Posts: 1
Symtuza I ran out of it
« on: May 22, 2022, 01:13:21 am »
My doctor took me off the three pills a day to Symtuza because its just one pill a day, but every month it takes my doctor longer and longer to contact the pharmacy, even though they're both in the same building in Hillcrest. It usually takes a week until this time, after a week of calling the pharmacy. . .first its ready to be picked up, then its not so it will be delivered the next day, and it isn't. A week and a half later I ran out of pills two days ago, its the weekend so they're closed, and I'm freaking out because if I do get them Monday it will means I've missed 4 days. I'm going to e-mail my doctor and hope he replies. Has anything like this happened to any of you? I'd appreciate any reply even if its to get my affairs in order.  Thank-you.

Offline Matths

  • Member
  • Posts: 85
Re: Symtuza I ran out of it
« Reply #1 on: May 22, 2022, 07:36:19 am »
Hi, maybe a naive question: why arenít you on auto-refill? That way the pharmacy has your prescription on file and they either ship it or you pick up every month. Then you will avoid the problem you have now. In my situation itís a new prescription every 6 months, coincides with blood work. You should remind him or switch doctors asap, best Matt

 


Terms of Membership for these forums
 

© 2022 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.